On Clifford numbers, Dirac and relativistic Hamilton-Jacobi equations

Jerome K. Percus, Nikitas L. Petrakopoulos

Research output: Contribution to journalArticle

Abstract

Conditions are established under which the Dirac equation for an electron in an electromagnetic field has an exact semiclassical solution. In other words, the phase is identified with a solution of the corresponding relativistic Hamilton-Jacobi equation and the spinor amplitude has no explicit dependence upon ℏ. The complete set of admissible fields is determined for one-dimensional and stationary three-dimensional systems, while an extensive class is indicated for the general time-dependent problem.

Original languageEnglish (US)
Pages (from-to)2516-2520
Number of pages5
JournalJournal of Mathematical Physics
Volume12
Issue number12
DOIs
StatePublished - 1971

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On Clifford numbers, Dirac and relativistic Hamilton-Jacobi equations'. Together they form a unique fingerprint.

  • Cite this